Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Old and new conjectured diophantine inequalities


Author: Serge Lang
Journal: Bull. Amer. Math. Soc. 23 (1990), 37-75
MSC (1985): Primary 11D41, 11D75; Secondary 11G05, 11G30
DOI: https://doi.org/10.1090/S0273-0979-1990-15899-9
MathSciNet review: 1005184
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11D41, 11D75, 11G05, 11G30

Retrieve articles in all journals with MSC (1985): 11D41, 11D75, 11G05, 11G30


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15899-9